# SDR DHL2006873001

- Difficulty date: January 5, 2005
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

K-LOADER PUNCHED A GAPING HOLE IN THE SIDE OF THE A/C.  REPAIRED DAMAGE IAW DOUGLAS SRM 53-2-1 FIG 7 P105-106 FAA FORM 8100-9 & SRM 53-2-2 P47-48, NO DEFECTS NOTED.
